# SDR DXTA200702344

- Difficulty date: July 18, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N816QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258416
- Aircraft time: 7,012 hours, 4,936 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Seal
- Part number: 64641PAR
- Condition: Leaking
- Location: Temp Valve
- Part time: 7,012 hours, 4,936 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB THROUGH 9000 FT REAR BAY OVERHEAT ANNUNCIATOR CAME ON INTERMITTENTLY 3 TIMES. THEN STEADY FOR 5 SECONDS THEN OUT. LIGHT STAYED  OUT UNTIL SHUTDOWN.  FOUND CABIN TEMPERATURE CONTROL VALVE SEALS LEAKING.  REMOVED AND REPLACED VALVE SEALS.  RAN ENGINES.  OPS AND LEAK CHECKS GOOD.  IAW MM CH 21-10-00
